MathSciNet Relay Station
MathSciNet bibliographic data
MR1748272 (2002d:11042) 11F11 (11F25 11F30 11F85)
Buium, Alexandru Differential modular forms. J. Reine Angew. Math. 520 (2000), 95–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement